# SDR MWEA00990

- Difficulty date: October 18, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 69,005 hours, 59,929 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99582042
- Condition: Tool Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TWO DEEP DRILL MARKS AND RIVET HEAD DAMAGED ON FRAME STATION 680 BETWEEN LONGERONS 15 RIGHT AND 16 RIGHT.  INSTALLED FRAME REPAIR PER BOEING ENGINEERING TELEX.
